# SDR 97ZZZX622

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Spar Bolts
- Part number: AN17612
- Condition: Corroded
- Location: Wing Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSP WINGS PER SB 88C, FOUND ALL WING SPAR ATTACH BOLTS TO BE CORRODED WITH PITS.  BOLTS INSTALLED 101 HRS PRIOR ON 4-20-92.  BOLTS WERE APPARENTLY INSTALLED USED AND WITHOUT LUBE.
